Home   >   CSC-OpenAccess Library   >   Theory & Algorithms   >  International Journal of Scientific and Statistical Computing (IJSSC)
International Journal of Scientific and Statistical Computing (IJSSC)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1339
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2018

SUBMISSION
November 30, 2018

NOTIFICATION
December 31, 2018

PUBLICATION
January 31, 2019

HOME   About IJSSC   Editorial Board   Call For Papers/Editors   Current Issue   Issues Archive   Submission Guidelines   Subscribe IJSSC

CITATION ANALYSIS

IJSSC Citation Impact
(22 - 0) / 21 = 1.048

Refer to Citation Report for 2018 for complete details.
 

ABSTRACTING & INDEXING

 
Directory of Open Access Journals (DOAJ)
Google Scholar
ScientificCommons
Academic Index
CiteSeerX
 
FIND MORE
 

OPEN ACCESS LIBRARY

 
For Inquiries & Fast Response cscpress@cscjournals.org

ISSUE MANUSCRIPTS

VOLUME - 3   ISSUE - 1    
Publication Date - June 2012      |       Pages - 1 - 46
Download Complete Issue    (1.75MB)
   
     
     
     
4 Records found in CSC-OpenAccess Library.    
     
     
Movement of Share Prices and Sectoral Analysis: A Reflection Through Interactive and Dynamic Graphs    
Chayan Paul, Dr. Dibyojyoti Bhattacharjee, Dr. Ranjit Singh    
Pages - 1 - 9     |    Revised - 15-03-2012     |    Published - 16-04-2012    
Full Text Available  (305.97KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
A Framework for Statistical Simulation of Physiological Responses (SSPR).    
Pavitra r. Gautam, YK Sharma , Shashi Bala Singh    
Pages - 9 - 19     |    Revised - 15-03-2012     |    Published - 16-04-2012    
Full Text Available  (773.42KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
Modeling and Simulation of Spread and Effect of Malaria Epidemic    
ALUKO,Olabisi Babatope, BABATUNDE, Oluleye Hezekiah, ISIKILU Idayat Temilade, OJO Bamidele    
Pages - 20 - 27     |    Revised - 15-05-2012     |    Published - 20-06-2012    
Full Text Available  (75.44KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
On Continuous Approximate Solution of Ordinary Differential Equations    
De Ting Wu    
Pages - 28 - 46     |    Revised - 15-05-2012     |    Published - 20-06-2012    
Full Text Available  (155.02KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles